# SDR AALA202006109005

- Difficulty date: May 28, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423020091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND FORWARD PASSENGER / CREW DOOR CUT OUT INTERCOSTAL FITTING AT FR 16 LEFT AND THE NR 1 DOOR STOP. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
